Alert archive / Texas / Tornado Warnings in 2020

Tornado Warning 35, NWS Shreveport, LA

April 22, 20204 counties in Texas

NWS Shreveport, LA issued this tornado warning at Apr 22, 2020, 2:30 PM CDT for 4 counties in Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2020, 2:30 PM CDT (19:30 UTC)
Expired
Apr 22, 2020, 3:15 PM CDT
In force
45 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cherokee County, TX, Panola County, TX, Rusk County, TX, Smith County, TX

The radar

The Shreveport radar (KSHV), 94 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 2:45 PM CDTTSTM WND DMG9 Wsw Henderson, TXCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 9 WSW HENDERSON. TREE ACROSS SH 42.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 10:55 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 7.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2020-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2020-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-457 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

361 
WFUS54 KSHV 221930
TORSHV
TXC073-365-401-423-222015-
/O.NEW.KSHV.TO.W.0035.200422T1930Z-200422T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
230 PM CDT Wed Apr 22 2020

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southeastern Smith County in northeastern Texas...
  West central Panola County in northeastern Texas...
  Central Rusk County in northeastern Texas...
  Northeastern Cherokee County in northeastern Texas...

* Until 315 PM CDT.
    
* At 230 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near New Salem, or 12 miles east of Jacksonville,
  moving northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Joinerville around 250 PM CDT.
  Henderson around 255 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Chapman, Chalk Hill, New Summerfield, Concord, Monroe, Church Hill,
Oak Hill, Fairplay, Stewart and Brachfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3237 9472 3237 9466 3213 9441 3190 9507
      3201 9515
TIME...MOT...LOC 1930Z 237DEG 40KT 3200 9505 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

33
1 follow-up statement
439 
WWUS54 KSHV 221948
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
248 PM CDT Wed Apr 22 2020

TXC073-423-221958-
/O.CAN.KSHV.TO.W.0035.000000T0000Z-200422T2015Z/
Smith TX-Cherokee TX-
248 PM CDT Wed Apr 22 2020

...THE TORNADO WARNING FOR SOUTHEASTERN SMITH AND NORTHEASTERN
CHEROKEE COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM CDT for northeastern
Texas.

LAT...LON 3237 9472 3237 9466 3213 9441 3194 9495
      3214 9498
TIME...MOT...LOC 1948Z 237DEG 40KT 3211 9485 

$$

TXC365-401-222015-
/O.CON.KSHV.TO.W.0035.000000T0000Z-200422T2015Z/
Panola TX-Rusk TX-
248 PM CDT Wed Apr 22 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR WEST
CENTRAL PANOLA AND CENTRAL RUSK COUNTIES...
    
At 248 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Henderson, moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
west central Panola and central Rusk Counties, including the
following locations... Chapman, Chalk Hill, Monroe, Church Hill, Oak
Hill, Fairplay, Stewart and Brachfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3237 9472 3237 9466 3213 9441 3194 9495
      3214 9498
TIME...MOT...LOC 1948Z 237DEG 40KT 3211 9485 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

33

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 22, 1:16 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Apr 22, 1:16 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
116 PM CDT Wed Apr 22 2020

.AVIATION...

For the ArkLaTex terminals few without thunder at this time and
many will prevail for the afternoon with copious lightning and
hail in many of these strong thunderstorms. Much is going to
transistion from elevated to surface based with some damaging
winds or isold tornadoes possible. Weak slow moving dryline push
so without a good fropa this will TS activity will linger
overnight to some extent. S winds will shift to SW and W/NW late
this cycle and on Thurs. The fropa will be along Fri evening with
more isold thunder. /24/

&&

.PREV DISCUSSION... /issued 1133 AM CDT Wed Apr 22 2020/

UPDATE...
To include headline and severe wording for Tornado Watch 133.

SHORT TERM.../Today/

Warm and muggy with a good SE inflow with some gusts here and
there. The SPC has issued Tornado watch 133 for deep E TX Toledo
Bend country and central Louisiana until 5 p.m. Radar trends have
shown rapid development over the last hour with a good push of
thunder lining up from Longview down to Jacksonville and moving
ENE35mph and will be the focal line for continued developoment
along with a good cluster over Toledo Bend now. This may not be
our only watch today. The flash flood watch and Lake wind advisory
all look good for now. /24/

SHORT TERM.../Today through Thursday/

Unexpected severe predawn convection has put me behind the eight
ball so to speak but changes to this forecast package include an
expansion of the Flash Flood Watch to include the remainder of
Deep East Texas, the remainder of N LA which now includes the
entire I-20 Corridor and our adjacent border counties in S AR.
Also bumped the time up of the watch now running it from 2 pm this
afternoon through 7 am Thu. This based more on wide ranging
disagreements with various progs and their QPF output thru
tonight. Something 00z progs are consistent with is the I-20
Corridor and perhaps S AR getting a little more into the excessive
heavy rainfall threat and given WPC's expansion of the MDT risk
further west and north, thus my reasoning in expanding our FFA.

A tightening pressure gradient will result in increasing
southeasterly and southerly winds today and for this reason, will
issue a Lake Wind Advisory with this package, running it from 15z
this morning through 06z tonight.

Initially early this morning, convection across our northern most
zones should stay mostly elevated with mainly a large hail threat
but observations earlier, upstream from McCurtain County, were
measuring some severe wind gusts as well. This convection should
remain across our northern tier this morning before lifting out
north and east as we await upstream forcing and our much larger
severe weather threat later today/this evening. Convection should
become more widespread with storm intensity increasing as well
along and ahead of an eastward moving drying east of the I-35
Corridor in Central Texas and Central Louisiana. If boundary layer
heating can become maximized by late morning east of the
corridor, there is more than enough deep layer bulk shear for the
development of supercell thunderstorms and mid level lapse rates
will support very large hail. As these storms move into our region
from the west later this afternoon/evening, they should begin
encountering a backed low level wind field which will only
increase the tornado threat with 0-3km SRH values in the 400-500
m2/s2 range. A widespread damaging wind threat is concerning as
well with some indications of an MCS eventually becoming the
dominant storm mode by late evening into the overnight hours
across our eastern half.

Convection should have moved out of our region by 12z Thu with
drier, post frontal conditions to follow.

Thanks for the Coordination this morning SPC/WPC as well as
TSA...LZK...JAN...HGX...and FWD. Prelims to follow.../13/

LONG TERM.../Thursday Night through Wednesday Night/

In the wake of our upper level trough, another trough quickly
moves into the Plains late Thu Night into Friday and with it will
be an increase in upper forcing which will set the stage for
additional storm chances Fri into Friday Night. There will not but
much time for low level moisture return in the wake of our present
trough so didn't get carried away with pops but chance pops are
warranted before the system exits our region to the east and
northeast early on Saturday. A pleasant weekend is in store with
mild temperatures during the day and cool nights. Kept low end
chance pops going for late Tue into Tue night given the
uncertainty on northwest flow nocturnal convection possibilities
with an expansive ridge developing across the Intermountain West
next week. /13/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  77  62  79  58 /  90  90   0   0
MLU  80  65  79  57 /  90 100  10   0
DEQ  73  58  78  54 / 100  90   0   0
TXK  74  60  76  56 / 100  90   0   0
ELD  77  61  78  55 /  90 100  10   0
TYR  75  58  79  59 /  90  70   0   0
GGG  75  59  79  58 /  90  80   0   0
LFK  77  63  81  59 /  90  80   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 1 AM CDT Thursday for ARZ050-051-059-
     060-070-071.

     Flash Flood Watch through Thursday morning for ARZ071>073.

LA...Lake Wind Advisory until 1 AM CDT Thursday for LAZ001-002-010-
     017.

     Flash Flood Watch through Thursday morning for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 1 AM CDT Thursday for OKZ077.

TX...Lake Wind Advisory until 1 AM CDT Thursday for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     Flash Flood Watch through Thursday morning for TXZ138-149>153-
     165>167.

&&

24/13
Hazardous weather outlook, Apr 22, 4:33 AM CDT, 9 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
433 AM CDT Wed Apr 22 2020

ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124>126-136-137-
231200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-McCurtain-
Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
Marion-Smith-Gregg-
433 AM CDT Wed Apr 22 2020

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...Today and Tonight...

Strong to severe thunderstorms, some of which could produce large
hail, damaging wind gusts and isolated tornadoes are likely today
before ending later tonight. In addition, heavy downpours will
likely accompany this storm system with one to three inches of
rainfall possible today through tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms will be possible across the
region Friday into Friday Night but these storms are not expected
to be strong or severe at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed today into tonight.
Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167-
231200-
Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-
De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-
433 AM CDT Wed Apr 22 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

A Flash Flood Watch is in effect for the entire region from 2 pm
this afternoon until 7 am Thursday.

Strong to severe thunderstorms, some of which could produce large
hail, damaging wind gusts and isolated tornadoes are likely today
before ending later tonight. In addition, excessive heavy rainfall
will likely accompany this storm system with one to three inches
of rainfall possible today through tonight. The ground remains
saturated from previous rainfall last weekend. Thus, flash
flooding will be of particular concern today into tonight,
especially across flood prone and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms will be possible across the
region Friday into Friday Night but these storms are not expected
to be strong or severe at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed for today into
tonight. Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

13

In the hours before

Local storm report, Apr 22, 1:53 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
153 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HAIL             5 SW ATLANTA            31.76N 92.80W
04/22/2020  E1.00 INCH       WINN               LA   PUBLIC

            QUARTER SIZE HAIL REPORTED IN WHEELING LA.

&&

25
Local storm report, Apr 22, 1:54 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
154 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             1 WSW EL DORADO         33.21N 92.68W
04/22/2020  E0.75 INCH       UNION              AR   PUBLIC

            PICTURE OF HAIL ON WEST MAIN STREET IN EL
            DORADO VIA SOCIAL MEDIA.

&&

20
Local storm report, Apr 22, 2:12 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
212 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             5 SW PROVENCAL          31.60N 93.27W
04/22/2020  E1.00 INCH       NATCHITOCHES       LA   PUBLIC

&&

AS
Special weather statement, Apr 22, 2:22 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
222 PM CDT Wed Apr 22 2020

TXZ136-137-149>151-222015-
Gregg TX-Cherokee TX-Smith TX-Panola TX-Rusk TX-
222 PM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...WEST CENTRAL
PANOLA...CENTRAL RUSK...SOUTH CENTRAL GREGG AND NORTHEASTERN CHEROKEE
COUNTIES UNTIL 315 PM CDT...

At 222 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Ponta, or 11 miles east of Jacksonville, moving
northeast at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Jacksonville, Henderson, Troup, New London, Ponta, Joinerville,
Pinehill, Turnertown, New Salem, New Summerfield, Lakeport, Gallatin,
Chapman, Concord, Monroe, Fairplay, Stewart, Brachfield, Chalk Hill
and Church Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 500 PM CDT for northeastern
Texas.

LAT...LON 3185 9514 3202 9528 3242 9470 3215 9441
TIME...MOT...LOC 1922Z 235DEG 44KT 3201 9507

33
Special weather statement, Apr 22, 2:26 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
226 PM CDT Wed Apr 22 2020

LAZ017-TXZ153-166-167-222015-
Sabine LA-Sabine TX-San Augustine TX-Shelby TX-
226 PM CDT Wed Apr 22 2020

...SIGNIFICANT WEATHER ADVISORY FOR SABINE PARISH...SOUTHEASTERN
SHELBY...EAST CENTRAL SAN AUGUSTINE AND CENTRAL SABINE COUNTIES UNTIL
315 PM CDT...

At 226 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rosevine, or 27 miles southeast of Center, moving northeast at 45
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Milam, Many, Zwolle, Hemphill, Converse, Rosevine, Oak Grove,
Florien, Noble, Fisher, Sexton, Mount Carmel, Belmont, Bronson,
Negreet and Toledo Bend Reservoir North.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 500 PM CDT for northwestern
Louisiana...and eastern Texas.

LAT...LON 3128 9397 3149 9412 3185 9368 3184 9359
      3159 9334 3154 9334 3154 9329 3150 9325
TIME...MOT...LOC 1926Z 237DEG 37KT 3146 9392

33
Local storm report, Apr 22, 2:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
227 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     HAIL             5 SE WINNFIELD          31.87N 92.59W
04/22/2020  U0.75 INCH       WINN               LA   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:43 AM CDTSevere Thunderstorm WarningSHVRed River34 min
Apr 22, 3:50 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more20 hr
Apr 22, 7:59 AM CDTRiver Flood WarningSHVSmith, Wood21 days
Apr 22, 8:50 AM CDTRiver Flood WarningSHVNacogdoches, Rusk59 hr
Apr 22, 8:53 AM CDTRiver Flood WarningSHVSabine, San Augustine23 hr
Apr 22, 8:56 AM CDTRiver Flood WarningSHVPanola, Shelby3 days
Apr 22, 8:58 AM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus24 hr
Apr 22, 8:59 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus24 hr
Apr 22, 9:01 AM CDTRiver Flood WarningSHVCass, Marion24 hr
Apr 22, 9:05 AM CDTRiver Flood WarningSHVGregg23 hr
Apr 22, 12:06 PM CDTSpecial Weather StatementSHVCherokee39 min
Apr 22, 12:24 PM CDTSpecial Weather StatementSHVMarion36 min
Apr 22, 12:36 PM CDTSevere Thunderstorm WarningSHVCass, Marion24 min
Apr 22, 12:45 PM CDTSpecial Weather StatementSHVCherokee, Nacogdoches, Panola, Rusk, Shelby45 min
Apr 22, 1:43 PM CDTAreal Flood AdvisorySHVSmith3 hr
Apr 22, 2:22 PM CDTSpecial Weather StatementSHVRusk53 min
Apr 22, 2:26 PM CDTSpecial Weather StatementSHVSabine49 min
Apr 22, 2:31 PM CDTSevere Thunderstorm WarningSHVSabine44 min
Apr 22, 2:37 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk53 min
Apr 22, 3:04 PM CDTTornado WarningSHVAngelina, Cherokee, Nacogdoches41 min
Apr 22, 3:28 PM CDTFlash Flood Warning Considerable damage threatSHVAngelina, Cherokee, Nacogdoches3 hr
Apr 22, 3:43 PM CDTTornado WarningSHVAngelina, Nacogdoches, San Augustine, Shelby47 min
Apr 22, 4:19 PM CDTAreal Flood AdvisorySHVNacogdoches, Panola, Rusk, San Augustine, Shelby3 hr
Apr 22, 4:27 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby48 min
Apr 22, 4:43 PM CDTFlash Flood WarningSHVPanola, Shelby3 hr
Apr 22, 4:45 PM CDTFlash Flood WarningSHVSan Augustine, Shelby3 hr
Apr 22, 5:11 PM CDTAreal Flood AdvisorySHVCherokee, Gregg, Harrison, Panola, Rusk, Smith3 hr
Apr 22, 5:19 PM CDTSpecial Weather StatementSHVHarrison, Panola, Rusk41 min
Apr 22, 5:31 PM CDTFlash Flood WarningSHVCherokee, Gregg, Harrison, Panola, Rusk, Smith2 hr
Apr 22, 5:54 PM CDTSevere Thunderstorm WarningSHVAngelina47 min

Nearby

Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.